Question

 Can Ultram cause stomach problems?

Answer On One Hand: Stomach Related Side EffectsAccording to Drugs.com, the use of Ultram can lead to nausea, vomiting, diarrhea or constipation in people who are sensitive to the drug. It is difficult to... Read More »
http://www.answerbag.com/q_view/1960052

Top Q&A For: Can Ultram cause stomach problems

What could my stomach problems be?

It may be the food you're eating try making healthier choices (try going raw or vegan for a week). There is definetly something wrong with your digestive system. Also drink more water. It's importa... Read More »
http://answers.yahoo.com/question/index?qid=20130425140742AAZ1cMC

Stomach problems. HELP!!?

The pathological effects of alcohol, smoking, and stress, coupled with an epidemic rate of infection with the Helicobacter pylori 1-6 bacterium mean that all the ingredients are present for the “... Read More »
http://answers.yahoo.com/question/index?qid=20130427062114AAfpYXn

Stomach problems!!!!?

Stomach and eating problems. Please help me!!?

I really suggest making an appointment with your doctor and having a talk about it. It could be too much acid in your stomach? I hope you feel better soon.
http://answers.yahoo.com//question/index?qid=20120825113958AArF71F


feedback
loading